MAUDE Adverse Event Report: LENSTEC BARBADOS INC.; CARTRIDGE

LENSTEC BARBADOS INC.; CARTRIDGE
Lot Number 251800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review of the documentation conducted, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly, and we have not received any other complaints from this batch.Based on the visual inspection performed, there were no defects noted on the returned cartridges and successful injection testing was performed using these returned cartridges and optical reject lenses without any damage to the lenses or the cartridges.No white film was present on the lenses after injection.Lenstec can confirm that our devices are 100% inspected at final clean and inspection and if any surface defects were present on the cartridge, it would not have been packed for shipping.Lenstec can further confirm that the cartridge, its design and the manufacturing processes are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating, "white film on lenses noted on multiple patients, no serial numbers".

Common Device Name
CARTRIDGE
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB  BB17092,
Manufacturer (Section G)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church, BB170 92,
BB   BB17092,
Manufacturer Contact
jimmy chacko
1765 commerce ave. n.
st. petersburg, FL 33716
7275712272
MDR Report Key23077912
Report Number9613160-2025-00047
Device Sequence Number21266849
Product Code MSS
UDI-Device Identifier00844369018975
UDI-Public00844369018975
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161776
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number251800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown